DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Back to Search Results |
| Catalog Number |
962342 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Knee replacement tc3 surgery 8 years ago (2015) with stem and sleeves both tibia and femur.Adapter and bolt is broken.Femur had no contact.Sleeve very well fixated.Clinical outcome experienced by the patient, extraction of the implants, surgery with spacer and planned for lps revision.Additional event information: it was found during the visual examination performed on 22nov2023 that the tibial insert is damaged/worn.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : knee replacement tc3 surgery 8 years ago with stem and sleeves both tibia and femur.Adapter and bolt is broken.Femur had no contact.Sleeve very well fixated.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the [tc3 rp tibial insert s3,12.5] was worn out from 1 of the condyles area.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the [tc3 rp tibial insert s3,12.5] would not contribute to the complained device issue. based on the investigation findings, the potential cause cannot be established, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product code: 962342 product description: tc3 rp tibial insert s3,12.5 lot# 686949 and no non-conformances or manufacturing irregularities were identified.